Asymptotic expansions in time for solutions of Schrödinger-type equations. (English) Zbl 0499.35019


35C20 Asymptotic expansions of solutions to PDEs
35J10 Schrödinger operator, Schrödinger equation
35B40 Asymptotic behavior of solutions to PDEs
47A40 Scattering theory of linear operators
Full Text: DOI


[1] Atiyah, M.F, Resolution of singularities and division of distributions, Comm. pure appl. math., 23, 145-150, (1970) · Zbl 0188.19405
[2] Dunford, N; Schwartz, J.T, Linear operators, (1957), Interscience New York, Part I
[3] Hörmander, L, The existence of wave operators in scattering theory, Math. Z., 146, 69-91, (1976) · Zbl 0319.35059
[4] Jensen, A; Kato, T, Spectral properties of Schrödinger operators and time-decay of the wave functions, Duke math. J., 46, 583-611, (1979) · Zbl 0448.35080
[5] Jensen, A, Spectral properties of Schrödinger operators and time-decay of the wave functions. results in L2(rm), m ⩾ 5, Duke math. J., 47, 57-80, (1980), Results in L2(R4), to appear · Zbl 0437.47009
[6] Murata, M, Finiteness of eigenvalues of self-adjoint elliptic operators, J. fac. sci. univ. Tokyo sect. IA math., 25, 205-218, (1978) · Zbl 0393.35052
[7] Murata, M, Scattering solutions decay at least logarithmically, (), 42-45 · Zbl 0395.35022
[8] Murata, M, Rate of decay of local energy and spectral properties of elliptic operators, Japan. J. math., 6, 77-127, (1980) · Zbl 0447.35013
[9] {\scM. Murata}, High energy resolvent estimates, II, higher order elliptic operators, to appear. · Zbl 0519.35005
[10] Rauch, J, Local decay of scattering solutions to Schrödinger’s equation, Comm. math. phys., 61, 149-168, (1978) · Zbl 0381.35023
[11] Rauch, J, Asymptotic behavior of solutions to hyperbolic partial differential equations with zero speeds, Comm. pure appl. math., 31, 431-480, (1978) · Zbl 0368.35043
[12] Vainberg, B.R, On exteror elliptic problems polynomially depending on a spectral parameter, and the asymptotic behavior for large time of solutions of nonstationary problems, Math. USSR-sb., 21, 221-239, (1973) · Zbl 0294.35031
[13] Vainberg, B.R, On the short wave asymptotic behaviour of solutions of stationary problems and the asymptotic behaviour as t → ∞ of solutions of non-stationary problems, Russ. math. surveys, 30, 1-58, (1975) · Zbl 0318.35006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.